Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 98, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jul 18, 2007, 5:27 PM EDT for Collier County, Florida. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2007, 5:27 PM EDT (21:27 UTC)
- Expired
- Jul 18, 2007, 5:58 PM EDT
- In force
- 31 min
- Issued by
- NWS Miami, FL
- Area
- Counties, with a storm outline in the text
County Collier County, FL
The radar
The Miami radar (KAMX), 137 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 5:40 PM EDT | HAIL 1 | Golden Gate, FL | NICKEL TO QUARTER SIZE HAIL AT INTERSECTION OF WILSON AND IMMOKALLE ROADS NEAR GOLDEN GATE ESTATES REPORTED BY DIVISION OF FORESTRY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 9.5 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 435 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1379 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KMFL 182127 SVRMFL FLC021-182230- /O.NEW.KMFL.SV.W.0098.070718T2127Z-070718T2230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIAMI FL 527 PM EDT WED JUL 18 2007 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL COLLIER COUNTY IN SOUTH FLORIDA. * UNTIL 630 PM EDT * AT 521 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GOLDEN GATE ESTATES...AND MOVING WEST AT 5 MPH. * THE STORM WILL AFFECT... GOLDEN GATE ESTATES... WEST TOLL GATE ON ALLIGATOR ALLEY... GOLDEN GATE... AND SURROUNDING COMMUNITIES. SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60 MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 2612 8146 2630 8147 2633 8186 2606 8185 $$ BAXTER
3 follow-up statements
000 WWUS52 KMFL 182136 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 535 PM EDT WED JUL 18 2007 FLC021-182230- /O.CON.KMFL.SV.W.0098.000000T0000Z-070718T2230Z/ COLLIER FL- 535 PM EDT WED JUL 18 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR WEST CENTRAL COLLIER COUNTY... AT 526 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GOLDEN GATE ESTATES...MOVING WEST AT 5 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... ORANGE TREE... GOLDEN GATE ESTATES... WEST TOLL GATE ON ALLIGATOR ALLEY... AND SURROUNDING COMMUNITIES. SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60 MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 2612 8146 2630 8147 2633 8186 2606 8185 $$ PS
000 WWUS52 KMFL 182147 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 544 PM EDT WED JUL 18 2007 FLC021-182230- /O.CON.KMFL.SV.W.0098.000000T0000Z-070718T2230Z/ COLLIER FL- 544 PM EDT WED JUL 18 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR WEST CENTRAL COLLIER COUNTY... AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR GOLDEN GATE ESTATES...MOVING WEST AT 5 TO 10 MPH. THE SEVERE THUNDERSTORM WILL AFFECT AREAS BETWEEN... ORANGE TREE... GOLDEN GATE ESTATES... AND NORTH NAPLES... INCLUDING SURROUNDING COMMUNITIES. AT 540 PM...EMERGENCY MANAGEMENT RELAYED A REPORT FROM THE FLORIDA DIVISION OF FORESTRY OF QUARTER SIZED HAIL AROUND IMMOKALEE AND WILSON ROADS NEAR GOLDEN GATE ESTATES. SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60 MPH...HAIL UP TO GOLF BALL SIZE...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 2612 8146 2630 8147 2633 8186 2606 8185 $$ PS
000 WWUS52 KMFL 182158 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 557 PM EDT WED JUL 18 2007 FLC021-182207- /O.CAN.KMFL.SV.W.0098.000000T0000Z-070718T2230Z/ COLLIER FL- 557 PM EDT WED JUL 18 2007 ...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL COLLIER COUNTY IS CANCELLED... NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORMS HAVE CONTINUED TO WEAKENED. THUS THE THUNDERSTORM WARNING HAS BEEN CANCELLED. HOWEVER...STRONG THUNDERSTORMS REMAIN ACROSS THE AREA ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF GOLDEN GATE ESTATES TO 5 MILES NORTH OF ROYAL PALM HAMMOCK TO CARNESTOWN...MOVING WEST AT 10 TO 15 MPH. FREQUENT LIGHTNING...GUSTY WINDS TO 40 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES. LAT...LON 2612 8146 2630 8147 2633 8186 2606 8185 $$ PS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 2:43 PM EDT, 2 hours 44 minutes earlier.
Area forecast discussion, Jul 18, 2:43 PM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 243 PM EDT WED JUL 18 2007 .DISCUSSION...STRONG SUBSIDENCE AND DRY AIR BEING FUNNELED THROUGH SOUTH FLORIDA BETWEEN THE UPPER RIDGE ACROSS NRN GULF AND THE TUTT LOW OVR WESTERN CARIB...HELPED TO KEEP MOSTLY SUNNY SKIES AND NO PRECIP OVER MOST OF THE EASTERN METRO AREAS WED AFTERNOON. ONLY EXCEPTION ON THE EAST COAST WAS INLAND PALM BEACH COUNTY WHERE SEA/LAKE BREEZES CONVERGED RESULTING IN ISOLATED SHWRS/TSTMS. OTHER SHOWERS DEVELOP OVER INTERIOR SECTIONS AND CONVECTIVE ACTIVITY WAS EXPECTED TO DEVELOP OVER THE WEST COAST/NAPLES AREA AS THE WEST COAST SEA BREEZE DEVELOP...THOUGH THAT HAD NOT HAPPENED AT THE TIME OF THIS WRITING. .TONIGHT THROUGH FRIDAY NIGHT...UPPER RIDGE WILL CONTINUE OVER THE GULF OF MEX AND THIS WILL KEEP SOME DEGREE OF SUBSIDENCE OVER THE LOCAL AREA. ATLC LOW LVL RIDGE WILL EXTEND WEST ACROSS SOUTH CENTRAL FLORIDA AND THIS WILL RESULT IN A WELL ESTABLISHED LOW LVL (BELOW 15KTF) EAST TO SOUTHEAST WIND FLOW. THIS FLOW WILL CONTINUE TO ENHANCE THE EAST COAST SEA BREEZE MAKING IT TO TRAVEL WELL INLAND BEFORE HAVING A CHANCE OF STARTING ANY AFTERNOON CONVECTION. IN ACT ANY CONVECTIVE ACTIVITY DURING THIS PERIOD (HOWEVER LITTLE THAT MAY BE) WILL TEND TO CONCENTRATE OVER INTERIOR AND WEST. WL ONLY INDICATE ISOLD/LOW SCT POPS. .SATURDAY THROUGH WEDNESDAY...AN AMPLIFYING MID LATITUDE TROUGH WILL DIG SOUTH ACROSS THE EASTERN PORTION OF THE COUNTRY KICKING THE UPPER RIDGE OUT OF THE AREA. THIS WILL PUT US UNDER SLIGHTLY MORE UNSTABLE CONDITIONS FOR AFTERNOON CONVECTIVE DEVELOPMENT. THE MEAN STEERING FLOW WILL ALSO CHANGE GRADUALLY AND BECOME MORE WESTERLY MEANING THAT CHANCES FOR RAIN COULD BE SIMILAR ACROSS ALL OF SOUTH FLORIDA. SO WILL INCREASE POPS TO SCT ACROSS ALL AREAS DURING THIS PERIOD. GFS STILL BRINGS A FRONTAL BOUNDARY ASSOCIATED WITH THIS MID LATITUDE TROUGH AS FAR SOUTH AS SRN GA/NORTHERN FLORIDA DURING THIS PERIOD AND THEN STALL IT THERE AS THE ATLC RIDGE STRENGTHENS AND THE PARENT TROUGH LIFT NORTHEASTWARD...KEEPING IT FROM REACHING FURTHER SOUTH. NOT SURPRISINGLY GFS TRIES TO DEVELOP A WEAK SFC LOW ALONG THE BOUNDARY BY MID WEEK AND MOVES NORTHEASTWARD. && .AVIATION...ATLANTIC COAST SEABREEZE HAS ALREADY PUSHED WEST OF ALL METRO PALM BEACH, BROWARD AND MIAMI-DADE AIRPORTS SO ONLY SCATTERED CUMULUS CLOUDS EXPECTED THERE FOR THE REST OF THE AFTERNOON AND EVENING. AIRCRAFT APPROACHES TO METRO ATLANTIC COAST AIRPORTS WILL PROBABLY BE BUMPY AS SHOWERS/THUNDERSTORMS ARE STILL EXPECTED OVER THE INLAND AND SOUTHWEST GULF COAST AREAS THE REST OF THE DAY. FOR KAPF, SEABREEZE CONVERGENCE WILL RESULT IN BEST CHANCES FOR FIRST ROUND OF SHOWERS/THUNDERSTORMS THROUGH 20Z BUT WILL BE MOVING INLAND WITH MOST CONVECTION EXPECTED INLAND OF THE AIRPORT 20Z-23Z. LOCAL WRF MODEL DOES SHOW WESTWARD MOVING THUNDERSTORMS INTO THE KAPF AREA AGAIN AFTER 23Z. DIURNAL CONVECTION WILL DIE DOWN AFTER 01Z BUT NOCTURNAL MARINE SHOWERS WILL BE DEVELOPING AND MOVING ONSHORE METRO ATLANTIC COAST AIRPORTS AFTER MIDNIGHT ONCE AGAIN. && .MARINE...ATLC RIDGE WILL KEEP SFC WINDS FROM E/SE AT 15 KTS OR LESS AND SEAS 4 FEET OR LESS THROUGH THE ENTIRE FORECAST PACKAGE. && .FIRE WEATHER...NO PROBLEMS EXPECTED AS RH SHOULD REMAIN WELL ABOVE CRITICAL VALUES. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 90 82 90 81 / 20 10 20 10 FORT LAUDERDALE 89 81 89 81 / - 10 20 10 MIAMI 91 81 91 81 / - 10 20 10 NAPLES 93 75 93 76 / 40 20 30 10 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && LONG TERM/SHORT TERM/MARINE/FIRE...47/RGH AVIATION...50/RLP
Hazardous weather outlook, Jul 18, 10:09 AM EDT, 7 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 1009 AM EDT WED JUL 18 2007 FLZ063-066>075-168-172>174-182145- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 1009 AM EDT WED JUL 18 2007 ...SCATTERED STRONG THUNDERSTORMS INLAND AND SOUTHWEST GULF COAST... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: THE COMBINATION OF AN EASTERLY WIND FLOW WITH THE TIDE GOING OUT IN THE MID TO LATE AFTERNOON WILL CREATE A SLIGHT RISK OF RIP CURRENTS FOR THE ATLANTIC COAST BEACHES OF PALM BEACH, BROWARD AND MIAMI-DADE COUNTIES. THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL BE DEVELOPING OVER THE INLAND AREAS OF MAINLAND SOUTH FLORIDA DURING THE DAY AND MOVE TO THE SOUTHWEST GULF COAST AND LAKE OKEECHOBEE AREAS DURING THE AFTERNOON AND EVENING HOURS. SOME THUNDERSTORMS COULD BE STRONG WITH WIND GUSTS AS HIGH AS 45 MILES AN HOUR AND POSSIBLY EVEN SMALL HAIL. ALL THUNDERSTORMS POSE A DANGEROUS LIGHTNING STRIKE THREAT. WIND: WIND GUSTS AS HIGH AS 45 MILES AN HOUR ARE POSSIBLE WITH THE STRONGEST THUNDERSTORMS THIS AFTERNOON. HAIL: SMALL HAIL IS POSSIBLE WITH THE STRONGEST THUNDERSTORMS THIS AFTERNOON. TEMPERATURES: THE COMBINATION OF MAXIMUM TEMPERATURES IN THE LOWER TO MID 90S AND DEW POINTS IN THE MID 70S WILL RESULT IN HEAT INDICES NEAR 105 DEGREES ESPECIALLY ACROSS THE LAKE OKEECHOBEE AND EVERGLADES AREAS OF SOUTHWEST FLORIDA. PERSONS INVOLVED IN OUTDOOR ACTIVITIES ARE ADVISED TO WEAR LIGHT COLORED CLOTHING WITH A WIDE BRIMMED HAT, DRINK PLENTY OF WATER, AND SEEK SHELTER FROM THE SUN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP EACH DAY, BUT WILL BE STRONGEST MAINLY DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jul 18, 2:48 PM EDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 248 PM EDT WED JUL 18 2007 AMZ610-FLZ067-182000- LAKE OKEECHOBEE-INLAND PALM BEACH- INCLUDING THE CITIES OF...PAHOKEE...SOUTH BAY...BELLE GLADE 248 PM EDT WED JUL 18 2007 ...STRONG THUNDERSTORMS MOVING TOWARD THE EASTERN SHORE OF LAKE OKEECHOBEE... AT 245 PM EDT...A LINE OF STRONG THUNDERSTORMS WITH FREQUENT LIGHTNING STRIKES WILL BE MOVING INTO THE COMMUNITIES ALONG THE EASTERN SHORE OF LAKE OKEECHOBEE FROM PORT MAYACA TO CANAL POINT AND PAHOKEE TO BELLE GLADE. WIND GUSTS AS HIGH AS 40 MILES AN HOUR WILL PRECEDE THIS LINE OF THUNDERSTORMS. RESIDENTS OF WESTERN PALM BEACH COUNTY FROM PORT MAYACA TO PAHOKEE TO BELLE GLADE CAN EXPECT THUNDERSTORMS FROM 3 PM THROUGH 430 PM WITH FREQUENT DANGEROUS LIGHTNING STRIKES, HEAVY RAINS, GUSTY WINDS, LOCALIZED FLOODING OF POORLY DRAINED AREAS, AND POSSIBLY EVEN SOME SMALL HAIL. THE THUNDERSTORMS WILL BE MOVING WEST AROUND 10 MILES AN HOUR. RLP
Special weather statement, Jul 18, 3:57 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 357 PM EDT WED JUL 18 2007 FLZ066-067-070-182100- HENDRY FL-INLAND PALM BEACH COUNTY FL-INLAND COLLIER COUNTY FL- 357 PM EDT WED JUL 18 2007 ...DEVELOPING STRONG THUNDERSTORMS OVER INTERIOR SOUTH FLORIDA... AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING ALONG A LINE EXTENDING FROM OKEELANTA TO MILE MARKER 90 ON ALLIGATOR ALLEY...MOVING WEST AT 5 TO 10 MPH. THESE STORMS WILL AFFECT... BIG CYPRESS ACCESS AREAS OFF ALLIGATOR ALLEY... INTERSECTION ALLIGATOR ALLEY AND SR 839... ROCK ISLAND... INTERSECTION ALLIGATOR ALLEY AND SR 29... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 40 MPH...PEA-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. BAXTER
Special weather statement, Jul 18, 5:18 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 518 PM EDT WED JUL 18 2007 FLZ069-070-182215- COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL- 518 PM EDT WED JUL 18 2007 ...DEVELOPING STRONG THUNDERSTORM NEAR GOLDEN GATE ESTATES... AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT A THUNDERSTORM WAS RAPIDLY DEVELOPING NEAR GOLDEN GATE ESTATES...MOVING WEST AT 5 TO 10 MPH. THIS STORM WILL AFFECT... NORTH BLOCKS GOLDEN GATE... ORANGE TREE... GOLDEN GATE ESTATES... GOLDEN GATE... LELY... EAST NAPLES... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. BAXTER
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 3:06 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 54 min |
| Jul 18, 3:08 PM EDT | Special Marine Warning | MFL | 46 min | |
| Jul 18, 6:07 PM EDT | Marine Weather Statement | MFL | 53 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.